# SDR 95ZZZZ229

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52311
- Make and model: Boeing 727231
- Aircraft serial: 19830
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 656.5
- Part time: 66,475 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK-C, FOUND A ONE-INCH LONG CRACK IN STRINGER 16, STA 656.5.  REPAIRED PER SRM 57-20-201 FIG 207.  TOTAL CYCLES 45,150.  (Z)
